Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 16, Issue 1, Pages 1-17
http://dx.doi.org/10.1155/S1048953303000017

BSDE associated with Lévy processes and application to PDIE

1UFR Sciences, UVT, BP 132, La Garde Cedex 83957, France
2CPT, CNRS, Luminy. Case 907, Marseille Cedex 9 13288, France
3Université Cadi Ayyad, Faculté des Sciences et Techniques, Départment de Math & Info., Marrakech BP 549, Morocco
4Université Cadi Ayyad, Faculté des Sciences Semlalia, Département de Mathématiques, Marrakech BP 2390, Morocco

Received 1 April 2002; Revised 1 November 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Bahlali, M. Eddahbi, and E. Essaky, “BSDE associated with Lévy processes and application to PDIE,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 1, pp. 1-17, 2003. https://doi.org/10.1155/S1048953303000017.